# SDR Q2SA20210808453

- Difficulty date: August 8, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N5153A
- Make and model: Boeing 737-83N
- Aircraft serial: 32884
- Aircraft time: 51,636 hours, 28,566 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Part number: 189929AEC
- Condition: Inoperative
- Location: Le Flap Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT GROUNDED. LE FLAP TRANSIT LIGHT CAME ON AT FLIGHT LEVEL 400. RAN QRH AND LIGHT WENT OUT. REMOVED AND REPLACED LE FLAP 1 PROXIMITY SENSOR IAW B737 AMM 27-88-11-000-802/27-88-400-802. OPS CHECK GOOD.
